# SDR C2XA07IA088

- Difficulty date: April 19, 2007
- Submitted: April 19, 2007
- Operation: Air carrier
- Aircraft: N16112
- Make and model: Emb EMB-145XR
- Aircraft serial: 145660
- Aircraft time: 12,345 hours, 6,640 cycles
- Engine: Allsn AE3007A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 8005701
- Part serial: 13206
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLT 2916, DURING CLIMB THE LANDING FAILED TO RETRACT. MAINTENANCE REMOVED AND REPLACED THE NOSE LANDING GEAR PROXIMITY SENSOR, OPERATIONALLY TESTED THE GEAR AND CLEARED THE DISCREPANCY.
